# SDR AU970725

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 704841
- Condition: Faulty
- Location: Rt Mlg  Brake
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ALTERNATE BRAKE CONTROL VALVE FAULTY - BOTH RH MLG TYRES BLEW
